# SDR SWI2024F00289

- Difficulty date: April 17, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N118SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 10068
- Aircraft time: 40,885 hours, 29,865 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Seat 19c
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT FLOOR TRACK AT SEAT 19C IS CRACKED.  (FILED CLOSED)REMOVED AND REPLACED THE SEAT FLOOR TRACK AT SEAT 19C IN REF TO AMM 25-21-11
